# SDR SWAA060728

- Difficulty date: March 4, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 64,061 hours, 47,495 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE INADVERTANTLY OUT OF ADJUST BY PROVISIONING.  ADJUSTED SLIDE PER MM.
